Oklahoma, 2016

Tornadoes and Flash Flooding in Oklahoma, May 24 to 25, 2016

May 24 to 25, 2016 · NWS TSA · 18 events in 7 counties and zones

Thunderstorms developed during the afternoon of May 24th along an outflow boundary from early morning storms that had settled across north central Oklahoma. The atmosphere over eastern Oklahoma had become very unstable by late afternoon as these storms moved into the area.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$786,000
Crop damage
None recorded
Events
18

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS TSA wrote it up.

Thunderstorms developed during the afternoon of May 24th along an outflow boundary from early morning storms that had settled across north central Oklahoma. The atmosphere over eastern Oklahoma had become very unstable by late afternoon as these storms moved into the area. Combined with strong wind shear, this instability supported the development of severe thunderstorms, including supercells. A couple tornadoes, hail larger than golfball size, damaging wind, and locally heavy rainfall occurred with these storms as they affected the region into the early morning hours of the 25th.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before the first event at May 24, 1:55 PM CST, 1 hour 30 minutes earlier.

Area forecast discussion, May 24, 1:55 PM CST, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE Tulsa OK
255 PM CDT TUE MAY 24 2016

.DISCUSSION...
Scattered thunderstorms have developed this afternoon in the
vicinity of a decaying outflow boundary that extends from
northeast Oklahoma into north-central Oklahoma. Thunderstorms
have also developed across northwest Arkansas in response to an
MCV migrating across that area. These storms are forming in a
very unstable and weakly sheared environment. Could see damaging
winds to around 70 mph and large hail with these storms. The tornado
threat is low especially along the outflow boundary. This activity
is expected to diminish around sunset. Additional thunderstorms are
expected to develop later this afternoon and evening across western
Oklahoma and western Kansas. This activity could move into eastern
Oklahoma during the overnight hours and also pose a damaging wind
and hail threat. This activity would persist in the morning hours
Wednesday across far eastern Oklahoma and western Arkansas.

The chances of showers and thunderstorms decrease some on Wednesday with
no real focus for development. Since the airmass will not be changing
much could see some scattered afternoon and evening thunderstorms in
the unstable and weakly capped environment. The chances of thunderstorms
increase Thursday night into Friday as a more significant upper level
shortwave moves out of the southwest and across the plains. This could
occur in the two rounds of thunderstorms, one Thursday night and one
on Friday afternoon. Severe weather will be possible with each round
with large hail and damaging winds the main concern. However, the
threat for tornadoes will also be a concern especially on Friday.

Storm chances diminish over the Holiday weekend. However, they do increase
into the chance range on Monday as a shortwave in the southwesterly flow
aloft moves across the southern plains.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   70  87  72  85 /  40  20  20  30
FSM   69  85  71  84 /  40  20  20  30
MLC   71  83  73  82 /  50  20  20  30
BVO   68  86  70  84 /  60  20  20  30
FYV   67  81  70  81 /  40  20  20  30
BYV   67  83  69  83 /  40  20  20  30
MKO   69  84  70  83 /  50  20  20  30
MIO   67  84  71  84 /  40  20  20  30
F10   69  84  71  83 /  50  20  20  30
HHW   70  85  72  82 /  50  20  20  30

&&

.TSA Watches/Warnings/Advisories...
OK...NONE.
AR...NONE.
&&

LONG TERM....10
Hazardous weather outlook, May 24, 11:45 AM CST, 3 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1245 PM CDT TUE MAY 24 2016

ARZ001-002-010-011-019-020-029-OKZ049-053>076-251000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1245 PM CDT TUE MAY 24 2016

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

TORNADO.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...THIS AFTERNOON.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS AFTERNOON.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
	ONSET...THIS AFTERNOON.

DISCUSSION...

AN UNSTABLE AND WEAKLY CAPPED AIR-MASS WILL REMAIN OVER THE AREA
TODAY.  SCATTERED STRONG THUNDERSTORMS WILL BE POSSIBLE ACROSS FAR
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THIS AFTERNOON IN
ASSOCIATION WITH A WEAK MID LEVEL DISTURBANCE.

ADDITIONAL STRONG TO SEVERE THUNDERSTORM WILL BE POSSIBLE ACROSS FAR
NORTHEAST OKLAHOMA BY MID TO LATE AFTERNOON AS AN OUTFLOW BOUNDARY
APPROACHES FROM THE NORTH. THESE STORMS WILL POSE A THREAT FOR VERY
LARGE HAIL AND DAMAGING WINDS ALONG WITH A LIMITED TORNADO THREAT
NEAR THE BOUNDARY.

ADDITIONAL STRONG TO SEVERE STORMS WILL DEVELOP ALONG THE DRY LINE
WELL TO OUR WEST THIS AFTERNOON.  A FEW OF THESE STORMS COULD
EVENTUALLY MOVE INTO EASTERN OKLAHOMA TONIGHT. AT THIS TIME THE
SEVERE WEATHER THREAT APPEARS LIMITED.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY THROUGH THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...SEVERE THUNDERSTORM POTENTIAL.
SATURDAY THROUGH MONDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
DAILY THUNDERSTORM CHANCES WILL CONTINUE THIS WEEK INTO THE WEEKEND.
INSTABILITY WILL REMAIN HIGH ACROSS THE SOUTHERN PLAINS...SUPPORTING
PERIODIC CHANCES FOR AT LEAST ISOLATED SEVERE WEATHER. HOWEVER...THE
FOCUS FOR MORE WIDESPREAD SEVERE WEATHER WILL REMAIN WEST AND
NORTH OF THE AREA THROUGH THURSDAY. A STRONGER STORM SYSTEM WILL
MOVE THROUGH THE AREA FRIDAY...RAISING THE POTENTIAL FOR MORE
WIDESPREAD SEVERE WEATHER ACROSS EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, May 24, 10:17 AM CST, 5 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1117 AM CDT TUE MAY 24 2016

OKZ058-241645-
OTTAWA OK-
1117 AM CDT TUE MAY 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL OTTAWA COUNTY UNTIL
1145 AM CDT...

AT 1117 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES SOUTH OF LOMA LINDA TO NEAR WYANDOTTE.
MOVEMENT WAS NORTHEAST AT 40 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
WYANDOTTE...                      PEORIA...
TWIN BRIDGES STATE PARK...

THIS INCLUDES INTERSTATE 44 NEAR MILE MARKER 323.

LAT...LON 3683 9462 3676 9480 3698 9464 3699 9462
TIME...MOT...LOC 1617Z 236DEG 35KT 3694 9461 3681 9472
Special weather statement, May 24, 12:01 PM CST, 3 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
101 PM CDT TUE MAY 24 2016

ARZ010-019-241830-
WASHINGTON AR-CRAWFORD AR-
101 PM CDT TUE MAY 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CRAWFORD AND SOUTH
CENTRAL WASHINGTON COUNTIES UNTIL 130 PM CDT...

AT 101 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTHWEST OF LEE CREEK TO 2 MILES EAST OF
FIGURE FIVE. MOVEMENT WAS EAST AT 20 MPH.

DIME SIZE HAIL AND WIND GUSTS TO 40 MPH WILL BE POSSIBLE WITH THESE
STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
CEDARVILLE...                     MOUNTAINBURG...
NATURAL DAM...                    CHESTER...
RUDY...                           DEVILS DEN STATE PARK...
FIGURE FIVE...                    STRICKLER...
LEE CREEK...                      ODELL...

THIS INCLUDES INTERSTATE 49 BETWEEN MILE MARKERS 22 AND 33...AND
BETWEEN MILE MARKERS 35 AND 39.

LAT...LON 3555 9411 3547 9435 3576 9449 3586 9425
TIME...MOT...LOC 1801Z 248DEG 17KT 3574 9442 3552 9432
Special weather statement, May 24, 12:40 PM CST, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
140 PM CDT TUE MAY 24 2016

ARZ010-011-019-020-029-241915-
WASHINGTON AR-CRAWFORD AR-SEBASTIAN AR-MADISON AR-FRANKLIN AR-
140 PM CDT TUE MAY 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MADISON...WESTERN
FRANKLIN...NORTHEASTERN SEBASTIAN...CENTRAL CRAWFORD AND SOUTHEASTERN
WASHINGTON COUNTIES UNTIL 215 PM CDT...

AT 139 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES SOUTHEAST OF WINSLOW TO NEAR LAVACA. MOVEMENT
WAS EAST AT 25 MPH.

DIME SIZE HAIL AND WIND GUSTS TO 40 MPH WILL BE POSSIBLE WITH THESE
STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
CHARLESTON...                     MOUNTAINBURG...
ALMA...                           LAVACA...
MULBERRY...                       DYER...
WINSLOW...                        BRANCH...
CHESTER...                        LAKE FORT SMITH...
FERN...                           BRENTWOOD...
KIBLER...                         CENTRAL CITY...
CROSSES...                        DELANEY...
COMBS...                          PLEASANT HILL...
CRAVENS...                        LONELM...

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 12 AND 32.
 INTERSTATE 49 BETWEEN MILE MARKERS 28 AND 35.

LAT...LON 3592 9382 3530 9392 3531 9428 3587 9414
TIME...MOT...LOC 1839Z 258DEG 23KT 3577 9409 3536 9418
Special weather statement, May 24, 1:11 PM CST, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
211 PM CDT TUE MAY 24 2016

ARZ011-020-242000-
MADISON AR-FRANKLIN AR-
211 PM CDT TUE MAY 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MADISON AND NORTHEASTERN
FRANKLIN COUNTIES UNTIL 300 PM CDT...

AT 211 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTHWEST OF SAINT PAUL TO 6 MILES SOUTH OF
CASS. MOVEMENT WAS EAST AT 35 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
OZARK...                          ST. PAUL...
WIEDERKEHR VILLAGE...             PETTIGREW...
BOSTON...                         CASS...
WITTER...                         SAINT PAUL...
KINGSTON...                       CROSSES...
WATALULA...                       DELANEY...
DUTTON...                         COMBS...
REDDING...                        BRASHEARS...
BARNES...                         PARADISE...
TAFT...                           WEATHERS...

THIS INCLUDES INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 36 AND
38.

LAT...LON 3595 9349 3593 9349 3592 9351 3588 9351
      3588 9352 3576 9352 3577 9370 3552 9370
      3550 9383 3591 9393 3608 9345 3597 9345
TIME...MOT...LOC 1911Z 253DEG 29KT 3586 9384 3559 9378
Special weather statement, May 24, 1:38 PM CST, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
238 PM CDT TUE MAY 24 2016

ARZ002-011-242015-
MADISON AR-CARROLL AR-
238 PM CDT TUE MAY 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MADISON AND EASTERN
CARROLL COUNTIES UNTIL 315 PM CDT...

AT 238 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES SOUTHWEST OF ROBERSON HOLLOW TO 4 MILES
NORTHEAST OF KINGSTON. MOVEMENT WAS EAST AT 20 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
GREEN FOREST...                   RUDD...
RULE...                           CARROLLTON...
OSAGE...                          KINGSTON...
BLUE EYE...                       DELMAR...
DRYFORK...                        CONNOR...
DENVER...                         COIN...

LAT...LON 3612 9348 3608 9348 3608 9345 3604 9345
      3605 9356 3649 9348 3650 9345 3650 9330
      3612 9330
TIME...MOT...LOC 1938Z 253DEG 16KT 3645 9334 3608 9345

The radar

The Tulsa radar (KINX), 105 km away, was scanning. The volume nearest the first event began at 21:27 UTC.

Open the radar archive at this moment

Event by event

8 thunderstorm wind, 4 hail, 4 flash flood, 2 tornado. Local standard time, as filed.

Hail, Pawnee

When
May 24, 3:25 PM CST
Where
Pawnee County, 5 mi SW of Maramec
Measured
1 in hail
Reported by
Amateur Radio
Coordinates
36.199, -96.733

Thunderstorm Wind, Creek

When
May 24, 4:06 PM CST
Where
Creek County, 0.55 mi N of Drumright
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
35.988, -96.601

Thunderstorm winds were estimated to 60 mph.

Thunderstorm Wind, Creek

When
May 24, 4:25 PM CST
Where
Creek County, 4.48 mi E of Shamrock
Measured
60 kt (69 mph) estimated gust
Reported by
NWS Storm Survey
Coordinates
35.916, -96.500

Strong thunderstorm wind snapped large tree limbs.

Tornado, Creek

When
May 24, 4:28 PM CST to 4:43 PM CST
Where
Creek County, 5.45 mi E of Shamrock to 2.52 mi NNE of Bristow
Rating
EF1
Path length
8 mi
Path width
900 yd
Property damage
$750,000
Reported by
NWS Storm Survey
Coordinates
35.908, -96.484

This tornado developed northwest of the intersection of Highway 16 and S 433rd West Avenue, where trees were snapped. A home was severely damaged, multiple outbuildings were destroyed, and trees were snapped south of Highway 16 as the tornado tracked to the southeast. Multiple homes were damaged, outbuildings were destroyed, and numerous trees were snapped or uprooted along W 201st Street S and Highway 16. The tornado then turned sharply to the east and crossed Highway 48 north of Bristow, where large tree limbs were snapped. The tornado dissipated between I-44 and the S 337th West Avenue. Based on this damage, maximum estimated wind in the tornado was 100 to 110 mph.

Hail, Creek

When
May 24, 4:36 PM CST
Where
Creek County, 5 mi NE of Bristow
Measured
2 in hail
Property damage
$25,000
Reported by
Broadcast Media
Coordinates
35.881, -96.317

Thunderstorm Wind, Creek

When
May 24, 4:40 PM CST
Where
Creek County, 0.66 mi W of Bristow
Measured
65 kt (75 mph) estimated gust
Property damage
$5,000
Reported by
NWS Storm Survey
Coordinates
35.830, -96.392

Strong thunderstorm wind blew down a few trees near the turnpike entrance, partially blocking the ramp. A nearby home was also damaged by the wind.

Thunderstorm Wind, Creek

When
May 24, 5:17 PM CST
Where
Creek County, 3 mi W of Mounds
Measured
57 kt (66 mph) estimated gust
Reported by
Amateur Radio
Coordinates
35.870, -96.124

Thunderstorm wind gusted to an estimated 65 mph.

Thunderstorm Wind, Creek

When
May 24, 5:30 PM CST
Where
Creek County, 0.56 mi E of Mounds
Measured
57 kt (66 mph) estimated gust
Reported by
Public
Coordinates
35.871, -96.060

Strong thunderstorm wind blew down large tree limbs.

Hail, Creek

When
May 24, 5:31 PM CST
Where
Creek County, 0.55 mi E of Mounds
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
35.871, -96.060

Thunderstorm Wind, Okmulgee

When
May 24, 5:34 PM CST
Where
Okmulgee County, 4.68 mi W of Hector
Measured
57 kt (66 mph) measured gust
Reported by
Mesonet
Coordinates
35.842, -96.002

The Oklahoma Mesonet station near Hectorville measured 66 mph thunderstorm wind gusts.

Hail, Okfuskee

When
May 24, 9:55 PM CST
Where
Okfuskee County, 0.59 mi ENE of Lake Okemah
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
35.522, -96.310

Thunderstorm Wind, Okmulgee

When
May 25, 12:27 AM CST
Where
Okmulgee County, 0.44 mi WSW of Bald Hill
Measured
60 kt (69 mph) estimated gust
Reported by
NWS Storm Survey
Coordinates
35.728, -95.838

Strong thunderstorm wind snapped large tree limbs.

Tornado, Okmulgee

When
May 25, 12:29 AM CST to 12:35 AM CST
Where
Okmulgee County, 1.33 mi S of Bald Hill to 1.58 mi ESE of Bald Hill
Rating
EF1
Path length
1.8 mi
Path width
350 yd
Property damage
$5,000
Reported by
NWS Storm Survey
Coordinates
35.711, -95.830

This tornado snapped or uprooted trees, snapped large tree limbs, and snapped a power pole. Based on this damage, maximum estimated wind in the tornado was 95 to 105 mph.

Flash Flood, Okmulgee

When
May 25, 1:01 AM CST to 3:45 AM CST
Where
Okmulgee County, 1.89 mi S of Okmulgee to 1.92 mi S of Okmulgee
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
35.603, -95.965

Portions of Highway 75 were flooded south of town.

Flash Flood, Okmulgee

When
May 25, 1:01 AM CST to 3:45 AM CST
Where
Okmulgee County, 1.49 mi N of Beggs to 1.64 mi NNW of Beggs
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
35.752, -96.073

Portions of Highway 16 and Alternate 75 were closed north of Beggs due to flooding.

Thunderstorm Wind, Craig

When
May 25, 6:00 AM CST
Where
Craig County, 0.84 mi SSW of Vinita
Measured
56 kt (64 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
36.638, -95.154

Strong thunderstorm wind blew down large tree limbs and snapped a power pole.

Flash Flood, Tulsa

When
May 25, 7:00 AM CST to 9:45 AM CST
Where
Tulsa County, 3.46 mi N of Owasso to 3.45 mi N of Owasso
Cause
Heavy Rain
Reported by
Public
Coordinates
36.320, -95.852

Portions of 116th St N were flooded, both east and west of Garnett Road.

Flash Flood, Mayes

When
May 25, 7:35 AM CST to 9:45 AM CST
Where
Mayes County, 4 mi NW of Salina to 3.82 mi NW of Pryor
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
36.341, -95.201

Numerous roads were flooded and closed throughout Mayes County, including the intersection of the 438 and the 460 Roads, portions of Highway 28 west of the 426 Road, and portions of the 380 Road between the 427 and 429 Roads.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Oklahoma in 2016Every state in 2016This day in weather historyThe tornado archive for Oklahoma, 2016Warnings in Oklahoma, May 2016

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 635326, 635328, 638818, 638821, 635330, 635338, 635340, 635344, 635346, 635348, 635349, 638823, 638825, 635352, 635353, 635355, 635356, 635357.